# SDR USAA2014061600031

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 53,078 hours, 19,396 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AFTER LOSS OF HYD SYS.  SECURED YELLOW SYS LOOSE HYD LINE ON PTU MANIFOLD IAW AMM 29-13-15-400 & SERVICED YELLOW SYS HYD TO LIMITS IAW AMM 12-12-29-611-001-A WITH APPROX 4 GALLONS OF FLUID.  OPERATIONS & LEAK CHECKED OK.
